# SDR DXTA2025072804368

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 15,394 hours, 11,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY EGRESS LIGHTS ARE ON REGARDLESS OF WHICH POSITION. RECYCLED MULTIPLE TIMES. GAINED ACCESS TO AFT EMERGENCY LIGHT BATTERY PACK. RESEI G-SWITCH. OPS CHECK EMERGENCY LIGHTS. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. WORK PERFORMED IN REFERENCE TO AMM 33-50-01
